# SDR CA021217002

- Difficulty date: December 14, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 14,447 hours
- Engine: Pwa PT6A135
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 47936002
- Condition: Broken
- Location: Downlock Switch
- Component: Downlock Switch, Piper
- Component part number: 47936002
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, PILOTS SELECTED GEAR DOWN.  THREE GREEN INDICATION LIGHTS WERE CONFIRMED.  THE GEAR HANDLE WOULD NOT COME BACK TO NEUTRAL.  THE CREW CONDUCTED A MISSED APPROACHED AND PROCEEDED TO FOLLOW THE APPROPRIATE CHECKLISTS.  THE CREW FLEW OVER THE CONTROL TOWER FOR GEAR DOWN CONFIRMATION. THE AIRCRAFT LANDED SAFELY AND WAS TOWED OFF RUNWAY.  MAINTENANCE CONFIRMED BROKEN WIRE ON LT MAIN GEAR DOWN SWITCH.THE WIRE WAS REPAIRED, GEAR SWING CARRIED OUT, AND SYSTEM TESTED OK. THE AIRCRAFT WAS RELEASED FOR SERVICE.
